MathSciNet Relay Station
MathSciNet bibliographic data
MR943430 (89m:73014) 73C60 (35L65 58G35 73C30)
Olver, Peter J. Conservation laws in elasticity. III. Planar linear anisotropic elastostatics. Arch. Rational Mech. Anal. 102 (1988), no. 2, 167–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement